question-icon

Hi, I was on a drug called Lyrica for all

default
Posted on Wed, 6 Feb 2019
Question: Hi, I was on a drug called Lyrica for all most 2 months ,I started to lose a lot of hair.So now it has been almost 2 weeks that I have stopped taking the Lyrica .,What is something I can take to grow the Hair back???????????????????????
doctor
Answered by Dr. Parth Goswami (1 hour later)
Brief Answer:
Detailed below.

Detailed Answer:
Hi,
Welcome to the 'Ask A Doctor service'.
I have reviewed your query and below is my advise.

Lyrica usually doesn't lead to hair loss as a side effects.
Moreover Drug induced hair loss is reversible and after cessation of therapy, hair growth occur again.

You have to rule out other causes for hair loss like uncontrolled diabetes, thyroid problem, anemia, chronic infection, alopecia aereta etc.

You can Consult nearby physician for detailed evaluation.

No other specific treatment recommended just now. Becosule like multivitamin can be taken empirically.

Hope this will help you.

Best regards.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Parth Goswami

General & Family Physician

Practicing since :2012

Answered : 9643 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi, I was on a drug called Lyrica for all

Brief Answer: Detailed below. Detailed Answer: Hi, Welcome to the 'Ask A Doctor service'. I have reviewed your query and below is my advise. Lyrica usually doesn't lead to hair loss as a side effects. Moreover Drug induced hair loss is reversible and after cessation of therapy, hair growth occur again. You have to rule out other causes for hair loss like uncontrolled diabetes, thyroid problem, anemia, chronic infection, alopecia aereta etc. You can Consult nearby physician for detailed evaluation. No other specific treatment recommended just now. Becosule like multivitamin can be taken empirically. Hope this will help you. Best regards.